# SDR DALA201905802898

- Difficulty date: March 13, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: D5237190001600
- Part serial: 01340
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: A320 FWD CARGO DOOR / FRAME FORKS / OVERSIZED HOLES / AD 2018-25-08.  CA: REPAIRED IAW WITH ER/A 576639-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PH3025. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER AMM 52-32-00-720-001-A IAW ER/A 577523-14 REV ORIGINAL. REPAIRED IAW WITH ER/A 576639-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PH3025. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER AMM 52-32-00-720-001-A IAW ER/A 577523-14 REV ORIGINAL.
